# SDR ASOA200901463

- Difficulty date: December 28, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST RBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS.  FAILED NDT INSPECTION.  REMOVED FS 409+128 RBL 18 OTBD & INBD POST IAW SRM 51-42-06 STEP 11A&B 1-6.  REQUIRES RBL 18 POST REINSTALLED.  LOCATED & DRILLED FS 409+128 RBL 18 OTBD POST IAW SRM 51-42-06 STEP 7B1.  RBL 18 POST REQUIRES REINSTALL.  INSTALLED RBL 18 OTBD POST IAW SRM 51-42-06 FIG 1 & REO 601R-53-41-889.  INSTALL OF INBD FS 409+128 RBL 18.0 INBD POST.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
